# SDR REXA2012071100893

- Difficulty date: June 21, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 24,950 hours, 21,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED.  REPAIRED IAW REO 601R-53-00-469.
